Affordable Access

Publisher Website

Semilinear evolution equations in Banach spaces

Authors
Journal
Journal of Functional Analysis
0022-1236
Publisher
Elsevier
Publication Date
Volume
32
Issue
3
Identifiers
DOI: 10.1016/0022-1236(79)90040-5

Abstract

Abstract We study the evolution equation u′( t) = Au( t) + J( u( t)), t ⩾ 0, where e tA is a C 0 semi-group on a Banach space E, and J is a “singular” non-linear mapping defined on a subset of E. In Sections 1 and 2 of the paper we suppress the map J and instead consider maps K t : E → E, t > 0, which heuristically are just e tA J. Under certain integrability conditions on the K t we prove existence and uniqueness of local solutions to the integral equation u( t) = e tA φ + ∝ 0 t K t − s ( u( s)) ds for all φ in E, and investigate the regularity of the solutions. Conditions which insure existence of global solutions are given. In Section 3 we recover the map J from the maps K t , and show that the generator of the semi-flow on E induced by the integral equation has dense domain. Finally, we apply these results to a large class of examples which includes polynomial perturbations to elliptic operators on a domain in R n .

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Existence of mild solutions for abstract semilinea...

on Nonlinear Analysis Theory Meth... Jan 01, 2012

Numerical analysis of semilinear stochastic evolut...

on Journal of Computational and A... Jan 01, 2002

Almost automorphic solutions to nonautonomous semi...

on Nonlinear Analysis Theory Meth... Jan 01, 2010
More articles like this..